# SDR SWAA2020032442656

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 7530597
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY SUB WEB THRESHOLD AT B.S. 440-494, R.B.L. 28, W.L. 155.         REMOVED CORROSION ON FCB SUBTHRESHOLD WEB BS 440-494, AREAS 4.3" X 2". 1." X 0.7" AND 1.2" X 1", ORIGINAL THICKNESS 0.045", LOWEST REMAINING THICKNESS 0.040" FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED FCB SUBTHRESHOLD WEB P/N 7530597 PO# 763003, BS 440-494 IAW SRM 51-40-02 REF DWG 143A8330 REV A. 89004U, 03MAR20.
